# SDR QXEA0000406

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMALL SHARP DENT IN NOSE LANDING GEAR BAY LEFT-HAND SIDE WALL, BELOW FORWARD ACM MOUNT.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 3.
